advertisement
Question
Posted by: maya | 2008/09/26

clomid


Hi

Please help me. I left the my pill last year Oct after being on it for 5 years. I had 3 normal periods and since January never got a period. I went to my gynae in end June and did countless blood test, he says that I'  m not ovulating and put me on Primulot N and clomid, I got my period after the primolut N and took clomid on 3rd day of my cycle. I was supposed to get my period 1st week in August but it did not arrive, until today no period. I can only see gynea in 2 weeks time. Please help me, I'  m confuse does it mean that the clomid 50mg did not work for me, will I need the injections?
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like the CLomid did not make you ovulate. The next step would be to try a higher dose.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement